MAUDE Adverse Event Report: STRYKER GMBH PLATE ADAPTER DIST. LAT. FEMUR RIGHT; PLATE, FIXATION, BONE

STRYKER GMBH PLATE ADAPTER DIST. LAT. FEMUR RIGHT; PLATE, FIXATION, BONE
Model Number 703522
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
Rep left a voicemail saying the threads of the devices stripped intra-operatively.

Brand Name
PLATE ADAPTER DIST. LAT. FEMUR RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9827488
Report Number0008031020-2020-00690
Device Sequence Number726991
Product Code HRS
UDI-Device Identifier04546540693600
UDI-Public04546540693600
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number703522
Device Catalogue Number703522
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1